# SDR IPXA2024081934171

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: PN5340710111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD LH STA 1037 SHOWS CORROSION MARKED WITH NUMBER 1. INSTALLED NEW T- CHORD IAW SRM 51-40-02 P/N MS20470AD6-7 BATCH 0004278691 P/N BACB30NX6K5 BATCH 0004307735 P/N BACB30MY6K11 BATCH 000429025 P/N BACB30MY6K4 BATCH 0004309178 P/N BACN11P3B4C BATCH 0004250043 P/N BACC30M6 BATCH 0004295539 P/N BACB30NW6K6 BATCH 0004294589.
